Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 57, Number 196

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Variational formulation of a model free-boundary problem
Patricia Saavedra and L. Ridgway Scott.
Math. Comp. 57 (1991), 451-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094958
Stability analysis of the nonlinear Galerkin method
R. Temam.
Math. Comp. 57 (1991), 477-505
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094959
Mixed finite element methods for compressible miscible displacement in porous media
So-Hsiang Chou and Qian Li.
Math. Comp. 57 (1991), 507-527
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094942
Nonconforming finite element methods for the equations of linear elasticity
Richard S. Falk.
Math. Comp. 57 (1991), 529-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094947
On the continuity in $BV(Ω)$ of the $L^{2}$-projection into finite element spaces
Bernardo Cockburn.
Math. Comp. 57 (1991), 551-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094943
Counterexamples concerning a weighted $L^{2}$ projection
Jinchao Xu.
Math. Comp. 57 (1991), 563-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094965
Convergence of the two-point upstream weighting scheme
Marie-Claude Viallon.
Math. Comp. 57 (1991), 569-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094962
Convergence results for pseudospectral approximations of hyperbolic systems by a penalty-type boundary treatment
Daniele Funaro and David Gottlieb.
Math. Comp. 57 (1991), 585-596
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094950
Approximation of some diffusion evolution equations in unbounded domains by Hermite functions
Daniele Funaro and Otared Kavian.
Math. Comp. 57 (1991), 597-619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094949
Optimal-order error estimates for the finite element approximation of the solution of a nonconvex variational problem
Charles Collins and Mitchell Luskin.
Math. Comp. 57 (1991), 621-637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094944
Numerical approximations of algebraic Riccati equations for abstract systems modelled by analytic semigroups, and applications
I. Lasiecka and R. Triggiani.
Math. Comp. 57 (1991), 639-662, S13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094953
On the implementation of singly implicit Runge-Kutta methods
G. J. Cooper.
Math. Comp. 57 (1991), 663-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094945
The modified Newton method in the solution of stiff ordinary differential equations
Roger Alexander.
Math. Comp. 57 (1991), 673-701
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094939
Chebyshev-Vandermonde systems
Lothar Reichel and Gerhard Opfer.
Math. Comp. 57 (1991), 703-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094957
Infinitely differentiable generalized logarithmic and exponential functions
Peter Walker.
Math. Comp. 57 (1991), 723-733
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094963
Structural properties for two classes of combined random number generators
Pierre L’Ecuyer and Shu Tezuka.
Math. Comp. 57 (1991), 735-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094954
A tabulation of oriented links
Helmut Doll and Jim Hoste.
Math. Comp. 57 (1991), 747-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094946
A family of cyclic quartic fields arising from modular curves
Lawrence C. Washington.
Math. Comp. 57 (1991), 763-775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094964
Complete solutions to families of quartic Thue equations
Attila Pethő.
Math. Comp. 57 (1991), 777-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094956
Solving a specific Thue-Mahler equation
N. Tzanakis and B. M. M. de Weger.
Math. Comp. 57 (1991), 799-815
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094961
Ideal 9th-order multigrades and Letac’s elliptic curve
C. J. Smyth.
Math. Comp. 57 (1991), 817-823
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094960
The distribution of Lucas and elliptic pseudoprimes
Daniel M. Gordon and Carl Pomerance.
Math. Comp. 57 (1991), 825-838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094951
The prime factors of Wendt’s binomial circulant determinant
Greg Fee and Andrew Granville.
Math. Comp. 57 (1991), 839-848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094948
A search for aliquot cycles below $10^{10}$
David Moews and Paul C. Moews.
Math. Comp. 57 (1991), 849-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094955
Improved techniques for lower bounds for odd perfect numbers
R. P. Brent, G. L. Cohen and H. J. J. te Riele.
Math. Comp. 57 (1991), 857-868
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094940
Reviews and Descriptions of Tables and Books
Math. Comp. 57 (1991), 869-880
Abstract, references and article information
Full-text PDF Free Access    
Indexes
Math. Comp. 57 (1991), 881-900
Abstract, references and article information
Full-text PDF Free Access